# SDR FDEA202207311829

- Difficulty date: July 31, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA71913
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1923 X   29.31 SEAT TRACK FOUND WITH   SURFACE CORROSION. CORROSION AT LOWER AFT CARGO COMPARTMENT STATION 1923 X   30 SEAT TRACK   REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEED LIMIT AS PER ALLOWABLE DAMAGE 1   FIGURE 101. CORRODED SEAT TRACK REMOVED AS PER AMM 20-50-02. TRACK REWORKED AS   PER DOULAS DRAWING: AGA7191 REVISION C AND INSTALLED AT LOWER AFT CARGO   COMPARTMENT STATION 1921 TO STATION 1959, X   29.31 AS PER AMM 20-50-02. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
